# SDR CA000621013

- Difficulty date: June 12, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,015 hours
- Propeller: Hartzl HCC4YR2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Condition: Defective
- Location: Hyd System
- Part time: 193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR SELECTOR HANDLE WOULD NOT RETURN TO NEUTRAL DURING ENGINE SHUTDOWN CHECK. NEW HYDRULIC PUMP INSTALLED AND LANDING GEAR SELECTOR CHECK FUNCTIONED NORMALLY. SUSPECT LOW VOLUME AND/OR PRESSURE OUTPUT FROM REMOVED PUMP. DEFECTIVE PART RETURNED TO MFR. FOR WARRANTY CONSIDERATION. HYDRAULIC PUMP DISCHARGE FILTER DID NOT SHOW ANY SIGN OF METAL CONTAMINATION.
